Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 80, Number 5

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 80, Number 5 (1974)
Bull. Amer. Math. Soc. 80 (1974)
More Information
Full-text PDF    
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 80, Number 5 (1974)
Bull. Amer. Math. Soc. 80 (1974)
More Information
Full-text PDF    
Higher dimensional diophantine problems
Serge Lang.
Bull. Amer. Math. Soc. 80 (1974), 779-787
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0360464
Best approximation in $L^{1} ( T )$
J.-P. Kahane.
Bull. Amer. Math. Soc. 80 (1974), 788-804
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0382963
Elections to membership
Bull. Amer. Math. Soc. 80 (1974), 808-815
More Information
Full-text PDF    
The March meeting in Gainesville
O. G. Harrold.
Bull. Amer. Math. Soc. 80 (1974), 816
More Information
Full-text PDF    
Harry Schultz Vandiver, 1882-1973
D. H. Lehmer.
Bull. Amer. Math. Soc. 80 (1974), 817-818
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0342346
Tiling space by congruent polyhedra
S. K. Stein.
Bull. Amer. Math. Soc. 80 (1974), 819-820
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0358528
Lebesgue spaces for bilinear vector integration theory
James K. Brooks and Nicolae Dinculeanu.
Bull. Amer. Math. Soc. 80 (1974), 821-824
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0365137
A unified approach to generalized inverses of linear operators: I. Algebraic, topological and projectional properties
M. Z. Nashed and G. F. Votruba.
Bull. Amer. Math. Soc. 80 (1974), 825-830
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0365190
A unified approach to generalized inverses of linear operators: II. Extremal and proximal properties
M. Z. Nashed and G. F. Votruba.
Bull. Amer. Math. Soc. 80 (1974), 831-835
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0365191
The permanent at a minimum on certain classes of doubly stochastic matrices
Mark Blondeau Hedrick.
Bull. Amer. Math. Soc. 80 (1974), 836-838
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0360636
On sequences of measures
Klaus Bichteler.
Bull. Amer. Math. Soc. 80 (1974), 839-844
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0357729
A representation of closed, orientable 3-manifolds as 3-fold branched coverings of $S^{3}$
José M. Montesinos.
Bull. Amer. Math. Soc. 80 (1974), 845-846
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0358784
Nonsmoothing of algebraic cycles on Grassmann varieties
Robin Hartshorne, Elmer Rees and Emery Thomas.
Bull. Amer. Math. Soc. 80 (1974), 847-851
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0357402
Lie algebra cohomology of certain infinite-dimensional representations
M. S. Osborne.
Bull. Amer. Math. Soc. 80 (1974), 852-854
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0439996
The oriented topological and $PL$ cobordism rings
I. Madsen and R. J. Milgram.
Bull. Amer. Math. Soc. 80 (1974), 855-860
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0362317
On nonlinear Fredholm operator equations
M. S. Berger and E. Podolak.
Bull. Amer. Math. Soc. 80 (1974), 861-864
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0358472
Higher differential algebras of discrete valuation rings
Satoshi Suzuki and Jun-ichi Nishimura.
Bull. Amer. Math. Soc. 80 (1974), 865-867
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0376646
Irreducible representations of Lie algebra extensions
Richard E. Block.
Bull. Amer. Math. Soc. 80 (1974), 868-872
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0382371
A product formula for an Arf-Kervaire invariant
Edgar H. Brown Jr..
Bull. Amer. Math. Soc. 80 (1974), 873-874
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0356090
Strongly reflexive lattices
W. E. Longstaff.
Bull. Amer. Math. Soc. 80 (1974), 875-878
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0358393
Preimages of metric spaces
G. M. Reed and P. L. Zenor.
Bull. Amer. Math. Soc. 80 (1974), 879-880
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0375249
Enumeration of pairs of permutations and sequences
L. Carlitz, Richard Scoville and Theresa Vaughan.
Bull. Amer. Math. Soc. 80 (1974), 881-884
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0363925
Additive commutators between $2 ×2$ integral matrix representations of orders in identical or different quadratic number fields
Olga Taussky.
Bull. Amer. Math. Soc. 80 (1974), 885-887
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0379427
Conditions for a universal mapping of algebras to be a monomorphism
John L. MacDonald.
Bull. Amer. Math. Soc. 80 (1974), 888-892
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0389720
Measurable choice and the invariant subspace problem
Edward A. Azoff and Frank Gilfeather.
Bull. Amer. Math. Soc. 80 (1974), 893-895
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0361831
Factorization and invariant subspaces for noncontractions
Joseph A. Ball.
Bull. Amer. Math. Soc. 80 (1974), 896-900
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0367686
A well-posed problem for the heat equation
Thomas I. Seidman.
Bull. Amer. Math. Soc. 80 (1974), 901-902
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0417571
Quadratic spline interpolation
M. J. Marsden.
Bull. Amer. Math. Soc. 80 (1974), 903-906
Abstract, references and article information
Full-text PDF    
MathSciNet review: 358154
On ideals of compact operators
J. S. Morrell, M. S. Hsieh and J. R. Retherford.
Bull. Amer. Math. Soc. 80 (1974), 907-909
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0412830
$P_{n}$-spaces and $n$-fold loop spaces
Peter V. Z. Cobb.
Bull. Amer. Math. Soc. 80 (1974), 910-914
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0362295
The commutant of analytic Toeplitz operators
James Thomson.
Bull. Amer. Math. Soc. 80 (1974), 915-916
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0365219
The zeta function of a class of rational varieties
Stuart Turner.
Bull. Amer. Math. Soc. 80 (1974), 917-920
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0382284
Some theorems on $C$-functions
Leslie Cohn.
Bull. Amer. Math. Soc. 80 (1974), 921-926
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0385472
$2^{X}$ and $C( X )$ are homeomorphic to the Hilbert cube
D. W. Curtis and R. M. Schori.
Bull. Amer. Math. Soc. 80 (1974), 927-931
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0353235
An embedding-obstruction for projective varieties
Audun Holme.
Bull. Amer. Math. Soc. 80 (1974), 932-934
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0364253
Some examples of sphere bundles over spheres which are loop spaces $\bmod p$
John Ewing.
Bull. Amer. Math. Soc. 80 (1974), 935-938
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0353312
Representation of partially ordered linear algebras
Richard C. Metzler.
Bull. Amer. Math. Soc. 80 (1974), 939-940
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0354491
Torsion algebraic cycles, $K_{2}$, and Brauer groups of function fields
S. Bloch.
Bull. Amer. Math. Soc. 80 (1974), 941-945
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0382265
Orthogonality and nonlinear functionals
S. Gudder and D. Strawther.
Bull. Amer. Math. Soc. 80 (1974), 946-950
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0352948
Zeros of derivative of Riemann’s $𝜉$-function
Norman Levinson.
Bull. Amer. Math. Soc. 80 (1974), 951-954
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0369279
Reduction theory in algebraic number fields
Hans Zassenhaus.
Bull. Amer. Math. Soc. 80 (1974), 955-956
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0406972
Schur homotopy of the simplest group
Charles H. Giffen.
Bull. Amer. Math. Soc. 80 (1974), 957-960
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0365565
Differentiable $Z_{p}$ actions on homotopy spheres
Reinhard Schultz.
Bull. Amer. Math. Soc. 80 (1974), 961-964
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0356105
Nonlinear parabolic equations and probability
D. J. Hebert Jr..
Bull. Amer. Math. Soc. 80 (1974), 965-969
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0352709
Finite-dimensional representations of separable $C^{*}$-algebras
Carl Pearcy and Norberto Salinas.
Bull. Amer. Math. Soc. 80 (1974), 970-972
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0377527
A convergent family of diffusion processes whose diffusion coefficients diverge
Walter A. Rosenkrantz.
Bull. Amer. Math. Soc. 80 (1974), 973-976
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0356256
Cyclic suspension of knots and periodicity of signature for singularities
Walter D. Neumann.
Bull. Amer. Math. Soc. 80 (1974), 977-981
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0358797
On the extension of boundary integrable almost complex structure
Garo K. Kiremidjian.
Bull. Amer. Math. Soc. 80 (1974), 982-985
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0357861
Radical embedding, genus, and toroidal derivations of nilpotent associative algebras
F. J. Flanigan.
Bull. Amer. Math. Soc. 80 (1974), 986-990
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0369410
Generalized gradient fields and electrical circuits
Alcides Lins Neto.
Bull. Amer. Math. Soc. 80 (1974), 991-995
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0353366
Small eigenvalues of the Laplace operator on compact Riemann surfaces
Burton Randol.
Bull. Amer. Math. Soc. 80 (1974), 996-1000
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0400316
On a $p$-adic vanishing theorem of Garland
W. Casselman.
Bull. Amer. Math. Soc. 80 (1974), 1001-1004
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0354933
Global bifurcation theorems for noncompact operators
John MacBain.
Bull. Amer. Math. Soc. 80 (1974), 1005-1009
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0361961
Injective stability for $K_{2}$ of local rings
R. Keith Dennis and Michael R. Stein.
Bull. Amer. Math. Soc. 80 (1974), 1010-1013
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0371880
Combinatorial and continuous Hodge theories
Jozef Dodziuk.
Bull. Amer. Math. Soc. 80 (1974), 1014-1016
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0372901

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Mathematical thought from ancient to modern times, by Morris Kline.
Reviewer: Gian-Carlo Rota
Bull. Amer. Math. Soc. 80 (1974), 805-807
Review information
Full-text PDF